# SDR ALG2003F00101

- Difficulty date: October 12, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N709AL
- Make and model: Skrsky S76A
- Aircraft serial: 760278
- Engine: Allsn 250C30S
- System (JASC): 2620 · Extinguishing System
- Part: Relay
- Part number: M835362024M
- Condition: Failed
- Location: Fire Exting
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT, THE FIRE EXTINGUISHER SYSTEM FAILED.  MAINTENANCE WAS INFORMED AND THE MECHANIC REMOVED AND REPLACED THE K2 RELAY IN THE NR 1 RELAY IN THE OVERHEAD PANEL IAW MM.  THE AIRCRAFT WAS RETURNED TO SERVICE.(K)
